| Model Number |
24690 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/26/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter facility name: (b)(6).
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed target lesion was located in the moderately tortuous and severely calcified vessel.A 5.0mm x 30mm x 135cm sterling balloon catheter was advanced for dilation.However, during inflation at 8 atmospheres, the balloon ruptured.The procedure was completed with a non-boston scientific device.There were no patient complications nor injuries reported.